SCIENTIFIC HUB

Follow the evidence.

SCIENTIFIC LITERATURE · MED

A Case Report of Clozapine-Induced Cardiomyopathy.

Cureus · 2025-06-30

DOI: 10.7759/cureus.87032PMID: 40741548

Open accessJournal Article; Case Reports; case-reportOriginal source ↗

Research overview

The text below is the source article’s original abstract under a verified reuse license. cc by

Clozapine is an antipsychotic medication prescribed for patients who do not respond to or cannot tolerate standard antipsychotic treatments. It is also used to manage psychosis associated with Parkinson's disease. As a high-risk drug, clozapine requires strict monitoring. A rare but serious side effect is cardiomyopathy, which necessitates discontinuation of the medication. This report presents the case of a 42-year-old male patient admitted with recurrent falls and urinary sepsis while on clozapine. He exhibited persistent tachycardia and drowsiness and was diagnosed with cardiomyopathy, likely induced by clozapine.

Scientific assessment

01

Research question

Assess the question within the original study’s scope.

02

Methods & sample

Check the source article for study design and sample details.

03

Key findings

An editorially approved findings summary is not yet published for this record.

04

Limitations

Generalizability, bias and clinical meaning require separate assessment.

Methods, samples and clinical conclusions are not inferred from bibliographic metadata.